# SDR FDEA201609153254

- Difficulty date: September 15, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 66,872 hours, 16,216 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY AT OUTBOARD OF SLAT TRACK NR 16 FORMER FOUND CRACKED.  FORMER REMOVED PER SRM 51-31-01-0G AND FABRICATED NEW FORMER PER DWG ARB2920 REVISION BB.  INSTALLED FORMER AT RT WING L/E CAVITY AT O/B OF SLAT TRACK 16 AT XOS 1025.289 PER SRM 51-33-01-0G.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
